Some notes on quasi-Lindelöf spaces

Published in: Quaestiones Mathematicae
Volume 40, issue 7, 2017 , pages: 891–896
DOI: 10.2989/16073606.2017.1334158
Author(s): Yan-Kui SongInstitute of Mathematics, School of Mathematical Science, P.R. China


In this note we address a problem that was suggested by Petra Staynova in [6] regarding quasi-Lindelöf spaces, and continue to study topological properties of quasi-Lindelöf spaces. In particular, we construct an example of a Tychonoff weakly Lindelöf space which is not quasi-Lindelöf.

Get new issue alerts for Quaestiones Mathematicae